# SDR SWIA2020040149818

- Difficulty date: March 2, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS549 FRAME FLANGE CORRODED BETWEEN STGR18LH AND STGR17LH        (C-CHECK)   RO:3/29/2020INSTALLED FRAME SECTION, INNER ANGLE SECTION, INNER ANGLE SPLICE, AND FRAME SPLICE  AT FS549.0 FROM STGR 17 TO STGR 18, REF BOMBARDIER REO & BOMBARDIER DWG INSTALLED LOWER REINFORCEMENT ANGLE FROM LOWER PORTION OF FS549.0 FRAME AT APPROX STGR18L. REF CRJ SRM COMPLIED WITH SKYWEST TASK CARD. LEAK CHECK GOOD
